# SDR DALA2018071804552

- Difficulty date: July 9, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 53,789 hours, 17,778 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING PACKS LT INOP. FOUND CRACK IN WATER EXTRACTING DUCTING NEXT TEMP SENSOR. R&R WATER EXTRACTING DUCTING PER AMM 21-51-04.
